# SDR BAQA200700019

- Difficulty date: June 26, 2007
- Submitted: June 28, 2007
- Operation: Air carrier
- Aircraft: N138MH
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0417
- Aircraft time: 1,379 hours, 4,435 cycles
- System (JASC): 2330 · Entertainment System
- Part: Transceiver
- Part number: 01121036158
- Part serial: FJ60117
- Condition: Burned Out
- Location: Fm Radio
- Part time: 1,379 hours, 4,435 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

JUST AFTER LEVEL OFF TO CRUISE FLIGHT, MULTIBAND TRANSCEIVER (FM RADIO) DISPLAY SCREEN WENT BLACK,  ACCOMPANIED BY ELECTRICAL BURNING SMELL.  RETURNED TO BASE AND MADE A NORMAL LANDING WITH NO FURTHER INCIDENT.
